Aa
A
A
Close
Avatar universal
dizzy
If I take my ventalin I usually stop coughing, but if I have stuff that needs to come out, it does so easier, but then I feel so dizzy. I don't feel dizzy when I haven't taken the ventalin. Is it because I'm coughing more effeciently? Or ? Is this okay and/or common?  I feel dizzy to the point of thinking I'm going to black out. Let me clairfy. If I take  the ventalin and don't cough anymore I'm fine. Its the coughing after the blue inhaler that makes me feel awful.
Cancel
2 Answers
Page 1 of 1
Avatar universal
The medicine in Ventalin is a stimulent.  It can raise your heart rate and blood presure which could be causing your dizziness after you take it.  Maybe it is a combination of the Ventalin and the cough that does it.  How forcably are you coughing?  I can get a little dizzy sometimes if I am coughing very hard to get something out.  You should discus this with your dr and maybe try to sit and rest for a few minutes after you take it.

Take care.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
168348 tn?1379360675
Hi,

I get the same side effect, but you can ck. with your Dr. to be sure.  Sometimes, a little reduction in dosing is helpful, but you must ck with your Dr. first before trying that :)

C~
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Asthma Community Resources